# SDR USAA010865

- Difficulty date: July 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Part time: 51,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED, AFT END OF AIRSTAIR HANDLE CUTOUT.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-30-03.  (M)
